# SDR SWAA2024022646100

- Difficulty date: January 29, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 39,482 hours, 18,290 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 947 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BS947.5 AND S-26L AFT CARGO COMPARTMENT 2024-69173<[01] REPLACED ANGLE SUPPORT AND FASTENERS LOCATED BS947.5 AND S-26L AFT CARGO COMPARTMENT I.A.W. B737-800 SRM 51-40-02; B737-800 SRM 51-10-02 ITEM 9; AND DRAWING #149A8103; SHEET 8; REV-. SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED ANGLE SUPPORT AND FASTENERS LOCATED BS947.5 AND S-26L AFT CARGO COMPARTMENT I.A.W. B737-800 SRM 51-40-02; B737-800 SRM 51-10-02 ITEM 9; AND DRAWING #149A8103; SHEET 8; REV-. SEE INDIVIDUAL SIGN OFF BELOW
